≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Does this sound right-homeopathic med side effects

I have generalized anxiety disorder. I was on zoloft for ten years, then lexapro for ten years and never completely got rid of my anxiety.
I weaned off the lexapro three months ago with a drs help.
Since then, I have been havng anxiety and some depression.
I went to my family dr who wants to put me back on an antidepressant for mood disorder. I tried one and got sick on one night!
I went to a homeopathist at a homeopathic college who put me on mag c.
After one dose I got very sick. I had insomnia, chills, nausea. He said it was a proving and probably too strong.
He will either lower the dose or prescribe something else.
I am scared of these remedies because of my experience.
I had to inhale camphor and drink coffee to antidote it.
Has anyone ever used this treatment for anxiety or depression and does it work?
 
  jazzmynn12345 on 2011-12-18
This is just a forum. Assume posts are not from medical professionals.
Recovery might have followed the aggravation you had. Patients should not lose patience!!
 
kadwa 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.